Aa
A
A
Close
Avatar universal
ATAXIA anyone??
Husband served in military 1963-66.  He's now 68.  Sprayed "herbicides" as plant killer testing in Fort Ord.  Last 4 years suddenly gait, speech, handwriting, elimination, evacuation, breathing, etc. has been affected.  Diagnosis of Multiple System Atrophy-Cerebellar type.  Served in Korea, a week or two in Vietnam as a "fill-in" - but way before Agent Orange.  Anyone else experiencing similar results??
Cancel
1 Answers
Page 1 of 1
675718 tn?1449992146
has there been any studies on this?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Military Health Issues Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Anxiety Answerers
675718 tn?1449992146
Blank
drifter0213
El Paso, TX
144586 tn?1284669764
Blank
caregiver222